MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE ADAPTION PLATE/20 HOLES/0.8MM THICK; PLATE, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE ADAPTION PLATE/20 HOLES/0.8MM THICK; PLATE, BONE
Model Number 04.503.396
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent an acoustic neuroma resection retrosigmoid procedure.Patient was implanted with unknown bone plates and putty cement.Immediately after the surgery, the patient experienced severe facial paralysis.The patient had right masseter nerve to facial nerve transfer, and temporalis tendon transfer.The complication was resolved.The patient outcome is unknown.No further information is available.This report is for 1 ti matrixmid face adaption plate/20 holes/0.8mm thick.This is report 2 of 3 for (b)(4).

Brand Name
TI MATRIXMIDFACE ADAPTION PLATE/20 HOLES/0.8MM THICK
Common Device Name
PLATE, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10391517
Report Number2939274-2020-03465
Device Sequence Number1875130
Product Code JEY
UDI-Device Identifier10887587020396
UDI-Public(01)10887587020396
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083388
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.503.396
Device Catalogue Number04.503.396
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2020
Initial Report FDA Received Date08/11/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CRANIOS RNFRCD FAST SET PUTTY 3CC-ST; UNK - SCREWS: MATRIXMIDFACE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR